# SDR 2021F00116

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: General aviation
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 3,984 hours, 2,675 cycles
- Engine: Pwc PW306D1
- Engine time: 3,984 hours, 2,675 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Part number: 30B720901
- Condition: Corroded
- Location: Lt Accessory G/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE AGB AFT COVER MOUNTING PAD CORROSION. ACCOMPLISHED PRATT & WHITNEY DAA2021-390-PW306D1-CN0111 DATED MAY 11, 2021; DEVIATION LETTER - ENGINE MODEL PW306D1 SERIAL NUMBER CN0111 (TTSN 3983.5 HOURS CYCLES: 2675) - ACCESSORY GEAR BOX TOUCH UP REPAIR.
